# SDR IPXA13M78120

- Difficulty date: April 21, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 56,604 hours, 9,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E BEADED DOUBLER CRACKED 18" INBD OF NR 12 SLAT TRACK.  REPAIRED RT WING L/E BEADED DOUBLER 18" INBD OF NR 12 SLAT TRACK REF SRM 57-40-02, REPAIR 15, FIG 203.
